International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 8, Pages 559-563

A note on θ-generalized closed sets

C. W. Baker

Department of Mathematics, Indiana University Southeast, New Albany 47150, IN, USA

Received 22 September 1999

Copyright © 2001 C. W. Baker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of this note is to strengthen several results in the literature concerning the preservation of θ-generalized closed sets. Also conditions are established under which images and inverse images of arbitrary sets are θ-generalized closed. In this process several new weak forms of continuous functions and closed functions are developed.